# SDR CHQA20120417125

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 25,644 hours, 21,430 cycles
- Engine: Allsn AE3007A
- Engine time: 25,814 hours, 20,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, SMELLED AN ELECTRICAL ODOR DURING CRUISE FLIGHT.  THE CREW REMOVED THE FORWARD FLASHLIGHT AND THE ODOR DISSIPATED.  MAINTENANCE INSPECTED AND TESTED THE FIRST OFFICERS FLASHLIGHT WITH NO DEFECTS NOTED.
